MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint (b)(4).
 
Event or Problem Description
The customer alleges that during a contrast scanning procedure, a patient became unstable inside the gantry and began kicking.Consequently, both gantry mylar ring and gantry cone were damaged.The incident occurred while the gantry was rotating, fortunately, there were no reports of harm or injury to the patient.Additional information received from the customer confirmed that the patient had a nervous attack, and a patient strap was used to restraint the patient's upper body.Based on the information available, this event was a direct result of the patient's voluntary movements and was not caused by the device itself.Out of an abundance of caution, this incident has been determined to be a reportable event.
 
Event or Problem Description
The customer alleges that during a contrast scanning procedure, a patient became unstable inside the gantry and began kicking.Consequently, both gantry mylar ring and gantry cone were damaged.The incident occurred while the gantry was rotating, fortunately, there were no reports of harm or injury to the patient.Additional information received from the customer confirmed that the patient had a nervous attack, and a patient strap was used to restraint the patient's upper body.Based on the information available, this event was a direct result of the patient's voluntary movements and was not caused by the device itself.Out of an abundance of caution, this incident has been determined to be a reportable event.Philips has completed the investigation of this complaint.
 
Additional Manufacturer Narrative
The customer alleges that during a contrast scanning procedure, a patient in their 60s experienced a nervous attack while inside the rotating gantry, resulting in uncontrolled kicking.This caused damage to the gantry mylar ring and gantry cone cover, forcing an interruption to the contrasted portion of the scan (non-contrast scan had been completed).No injuries were reported to the patient.The philips fse (field service engineer) conducted an onsite inspection of the system and discovered that the mylar ring and gantry cone cover were damaged.After replacing these components, the system was restored to full functionality and returned to operational use.The complaint was escalated for technical investigation, and the findings indicate that this was not a product design issue.The patient experienced a nervous attack, leading to uncontrolled kicking, which resulted in damage to the mylar ring and gantry cone cover.Philips had previously provided warning information to the customer in the incisive ct instructions for use (ifu), emphasizing the importance of securing the patient properly to prevent dangling limbs.To ensure patient safety, it is critical to use patient straps consistently.In this case, it is evident that the patient¿s legs were not restrained as per philips¿ requirements.The device was operational after support was provided to the customer.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21570163
Report Number3009529630-2025-000004
Device Sequence Number12949663
Product Code JAK
UDI-Device Identifier00884838105508
UDI-Public(01)00884838105508
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale